# SDR UALA2012092405420

- Difficulty date: September 22, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 51,110 hours, 6,413 cycles
- Engine: Pwa PW40903
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 570111
- Part serial: 89109
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO CONTROL PANEL PROBLEM.  SWAPPED 1ST OFFICER WITH 1ST OBS PANEL.  F/O PANEL OP CHECK OK.  1ST OBSERVERS PANEL RECEIVES NR 2 VHF BUT CAN`T TRANSMIT.  F`O'S SYSTEM, OP CHECK OK.  CAPTAINS AUDIO SYSTEM FUNCTIONS NORMALLY.  SHOULD BE SEC OBSERVERS.  REPLACE AUDIO CONTROL PANEL.  SYS OPS CK NORMAL WITH GOOD TWO WAY COMMUNICATION.
